# SDR CA120430002

- Difficulty date: April 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS ON FINAL APPROACH WHEN UPON SELECTING FLAPS 8, THE FLAPS FAIL MESSAGE APPEARED, FLAPS REMAINED AT ZERO.  THE CREW REQUESTED VECTORS FROM ATC IN ORDER TO COMPLETE QRH CHECKS. THE CREW DECLARED AN EMERGENCY, BRIEFED THE PASSENGERS AND LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. THE FLAP RESET WAS SUCCESSFUL, AND THE ACFT RETURNED TO SERVICE WITH THE FLAP AD MEL APPLIED.
